Vol. 103, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On property (Q) and other semicontinuity properties of multifunctions

Shui-Hung Hou

Vol. 103 (1982), No. 1, 39–56
Abstract

Different upper semicontinuity properties of multifunctions in general topological spaces are presented and their interrelationships are expounded in detail. In particular criteria are given for Cesari’s property (Q) for multifunctions f : X E where X is a general topological space and E is a locally convex space. Among them are that either f is mild upper semicontinuous, or f is maximal monotone.

Mathematical Subject Classification 2000
Primary: 49A50, 49A50
Secondary: 47H05
Milestones
Received: 5 January 1981
Published: 1 November 1982
Authors
Shui-Hung Hou